English  |  正體中文  |  简体中文  |  Items with full text/Total items : 52058/87187 (60%)
Visitors : 8899876      Online Users : 94
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/64941

    Title: A decomposition method for determining maximum compatibles
    Authors: 盛慶琜;Sheng, Ching-lai;Shinha Roy, P. K.
    Contributors: 淡江大學經營決策學系
    Keywords: IEEE;Silicon;Switches;Upper bound;Data mining;Computers;Probability density function;pairwise incompatibles;Decomposition tree;flow table;incompletely specified sequential machines
    Date: 1972-03
    Issue Date: 2011-10-20 16:12:19 (UTC+8)
    Relation: IEEE transactions on computers 21(3), pp.309-312
    DOI: 10.1109/TC.1972.5008956
    Appears in Collections:[管理科學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat

    All items in 機構典藏 are protected by copyright, with all rights reserved.

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback